# SDR FDEA201908151884

- Difficulty date: August 15, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE LOWER SKIN SILL AT PANEL 541GB CUTOUT AREA FOUND CRACKED AT XORS 410.  REPAIRED IAW DRAWING ARC7008 REVISION C. SRM 51-34-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
